MathSciNet Relay Station
MathSciNet bibliographic data
MR875086 35Q20 (76W05)
Degond, Pierre Global existence of smooth solutions for the Vlasov-Fokker-Planck equation in $1$ and $2$ space dimensions. Ann. Sci. École Norm. Sup. (4) 19 (1986), no. 4, 519–542.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement